# SDR SWAA2021062172954

- Difficulty date: May 13, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AND S-21L FWD CARGO COMPARTMENT ; 2021-229719 / CERTIFIED AS RII.;REPLACED GUSSET LOCATED BS 500D AND S-21L FWD CARGO COMPARTMENT I.A.W SRM B737-700 51-40-02 AND DWG 143A7902 REV: DH;TASK CARD COMPLETE.;TOOL USED CALIPER: P/N:700-113-10; S/N:0019306; DUE DATE:14-OCT-21
